Write a review

Juvederm in the Lips and HATE IT - Los Angeles, CA

Got juvederm in the upper and lower lips (1cc)....

Got juvederm in the upper and lower lips (1cc). It's been 72+ hours and it looks very awkward. A lot of the swelling has gone down, I just dont like the semi lumpy unnatural texture of my lips, which are way less attractive than your own soft more delicate non lumpy lips. Also it gives the appearance of duck lips/trout pout, which is partly due to the way it was injected. I would rather have small lips then that. Also another downfall is the lines on your lips and the color of the lips after the injections. I tried wearing lipstick and conditioner but still looks weird/horrible/awkward. I would get it reversed with Hyaluronidase, an enzyme which degrades the Hyalurnoic acid injection(juvederm), but the lips have their own natural supply of Hyalurnoic acid, based on what I've read everywhere, so it only makes sense that you'd be dissolving some of your own natural lips in the process and be left with smaller lips for the cost of $600. Wish I did more research before I got these injections but hopefully in 6 months I won't have a trout pout (if indeed what was used on me was juviderm, and not mixed with some other weird foreign substance that will persist). Moral of the story, DON'T get juviderm injections, accept what god gave you. Or maybe try another procedure but not this at least...

I'm sorry to hear you don't like the way the Juvederm looks in your lips. What a bummer after paying $600! Like you said, the good thing is it doesn't last forever and it seems many of the board certified doctors who volunteer on RealSelf say it only lasts 4-6 months in the lips.

Please keep us posted on how it goes for you over the next 6 months.

Reply
I have always gotten Perlane. My dumb (excuse me for saying that) dr. decided he is only using Juviderm. IT IS HORRIBLE!!!!!!! With the Perlane they were always natural looking and smooth and never discolored. MY LIPS ARE FREAKING BLUE NOW!!!! OMG I COULD KILL MY DR. NOT REALLY BUT STILL. AND IF ALL THAT ISN'T BAD ENOUGH, THEY ARE CONSTANTLY DRY AND PEELING. NEVER EVER ONCE DID I HAVE THESE SIDE EFFECTS WITH PERLANE. I HAVE A WEDDING TO GO TO IN A WEEK WHERE LITERALLY HUNDREDS OF PEOPLE WILL BE THERE THAT I KNOW. LIPSTICK DOES NOT EVEN COVER THIS. NEVER AGAIN. IF HE WON'T DO PERLANE, SOMEONE ELSE WILL, OR I'M DONE WITH THIS. JUVIDERM SUCKS!!!!!!!!!!!!!!!!!!!!!!!!!!!
Reply
Also do not believe what you hear about fillers disappearing after 6 months. I have been getting fillers since, hmm let me think ..2007 I believe... at first it was once every 12 to 15 months... I literally went three years until this dumb Juviderm treatment. So not all fillers are alike. Perlane lasts a very long time and especially if you have been getting fillers already. It has larger particles than other fillers. Anyways my guess is my dr caught on to that fact and lost business so use the crap Juviderm which is notorious to dissolve and waste your money. No more Juviderm blue, itchy irritated disgusting lips for me, thanks
Reply
Was this review helpful? 2 others found this helpful